# SDR ASAA2016112818872

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 40,113 hours, 11,833 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 251A44304
- Condition: Failed
- Location: Control Column
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT CAME ON AT FL320. RAN QRC/QRH. AUTOPILOT NOT TRIMMING. ELECTRIC TRIM WORKED NORMALLY. ACFT GROUNDED. VERBAL FROM CREW AUTOPILOT B IN CMD, DFCS FFR SHOWS NO PREVIOUS FLIGHT FAULT FOR CH "A", CH "B" SHOWS MESSAGE 22-11830 FOR PREVIOUS FLIGHT. CURRENT STATUS TEST PASSED, HOWEVER, SPEED TRIM SYSTEM FAIL 14.32, MESSAGE 22-11163, COL SW MODULE M1201, FWD SW FOR FCC-B. RANG OUT M1201 F/O COLUMN SWITCHING MODULE, IAW  WDM 22-13-11 AND SSM 22-13-11. S6 FWD COLUMN SWITCH VERIFIED HIGH RESISTANCE IN GROUND POSITION. CONFIRMED F/O MODULE BAD. REPLACED F/O COLUMN SW MODULE M1201. OPS NORMAL, IAW AMM 27-41-51 & FIM TASK 22-13 TASK 808. ACCOMPLISHED LAND VERIFY BITE GROUP 49 & HGS SYSTEMS TEST, IAW LWMP CHECKLIST AMM 22-00-01 AND SMM 34-36-00. ALL TEST PASS.
